# SDR ASMF200604017

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 47,841 hours, 33,017 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Radio
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF FAIL IN BOTH VHF COMMUNICATION EQUIPMENTS. THE VHF'S WAS SWAPPED, REPOSITIONED AND THE SYSTEM WAS TESTED IAW M/M 23-20-01, BEING CORRECT.  DURING OVERNIGHT CHECK, BOTH VHF SYSTEM WERE TESTED IAW M/M 23-20-00, BEING ALL CORRECT.
